# SDR C2XA04SH518

- Difficulty date: October 14, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 11,337 hours, 8,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT OMEGA SHAPE WAS FOUND CORRODED AT FRAME 20.  REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB SRM 53-21-10, FIGURE 201.  AIRCRAFT RETURNED TO SERVICE.
